Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 60595, 9 pages
http://dx.doi.org/10.1155/2007/60595
Research Article

Two-Dimensional Electrostatic Problem in a Plane with Earthed Elliptic Cavity due to One or Two Collinear Charged Electrostatic Strips

1Department of Computer Science, The University of Calgary, Calgary, Alberta, Canada T2N-1N4
2Department of Mathematics and Statistics, The University of Calgary, Calgary, Alberta, Canada T2N-1N4

Received 16 August 2006; Accepted 23 November 2006

Academic Editor: Hans Engler

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. M. Singh, J. G. Rokne, and R. S. Dhaliwal, “Two-Dimensional Electrostatic Problem in a Plane with Earthed Elliptic Cavity due to One or Two Collinear Charged Electrostatic Strips,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 60595, 9 pages, 2007. doi:10.1155/2007/60595